# SDR UIEA2019073004897

- Difficulty date: July 30, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,475 hours, 17,161 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, "APU FAULT" EICAS MSG. APU FAILED TO START WITH X3 ATTEMPTS. ( STARTED APU IAW AMM 49-05-00, STARTED FIRST ATTEMPT. OPS CHECK TESTED OK. BLEED AIR PRESSURE NORMAL. PERFORMED ECU BITE PER FIM 49-11 FAULT TREE 987. NO FAULTS, OK FOR SERVICE. )
